Classical integrability of two-dimensional non-linear sigma models



Mohammedi, N
(2003) Classical integrability of two-dimensional non-linear sigma models. Physics Letters B, 551 (1-2). 202 - 209.

[img] PDF
0206179v1.pdf
Access to this file is embargoed until Unspecified.

Download (127kB)
[img] Postscript (Requires a viewer, such as GSview)
0206179v1.ps.ps
Access to this file is embargoed until Unspecified.

Download (157kB)
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: ?? dep_math ??
Depositing User: Symplectic Admin
Date Deposited: 16 Apr 2009 09:20
Last Modified: 09 Jan 2021 09:01
DOI: 10.1016/s0370-2693(02)02965-9
URI: https://livrepository.liverpool.ac.uk/id/eprint/545